I didn't go back for my 3rd shot July 7, 2017 , because of how bad my breakthrough bleeding was and it finally stopped like mid August. Then I got a real period for like a week afterwards and now I'm back to normal, but as of now I'm feeling very tired, lower cramps, and feel bloated and I just needed to know if their is a possibility that I have ovulated. And yes I've been having unprotected sex with my fiancee' while breakthrough bleeding up until now
Yes, it's certainly possible. Everyone is different. Some women find it's much longer before they conceive, but for others it can happen quite soon after missing your next shot.
The symptoms could just be down to the Depo Provera leaving your body, & your body trying to re-balance itself.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Apr 2014 • 2 answers
Updated 25 Dec 2014 • 1 answer
Updated 4 Aug 2015 • 1 answer
Updated 3 Jan 2016 • 1 answer
Updated 8 May 2018 • 1 answer